# SDR 06FDEA0192

- Difficulty date: January 15, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 47,138 hours, 10,726 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER SURFACE TRAILING EDGE FOUND CORROSION AT XORS 697.  REMOVED AS PER SRM 51-21-01.  FOUND EXCEEDED LIMIT PER SRM 57-10-00.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-90729.
